MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 40
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two devices were returned and evaluated.The evaluation results are as follows: two devices were received and evaluated for the complaint regarding the device fell off event.Device #048708-a and #048708-b exhibited no anomalies that could contribute to the reported event.Due to the used condition of the returned device, the original adhesion properties could not be verified.The complaint about these devices could not be confirmed.
 
Event or Problem Description
Patient stated that the v-go she applied the night of (b)(6) 2021 fell off in the shower on (b)(6) 2021, 7 hours after it was applied.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite330
marlborough MA 01752
MDR Report Key11641089
Report Number1226572-2021-00119
Device Sequence Number11526070
Product Code LZG
UDI-Device Identifier00385609600012
UDI-Public(01)00385609600012(17)230713(10)FG420224
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/13/2023
Device Model NumberV-GO 40
Device Catalogue Number8560-9600-01
Device Lot NumberVG420042C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight95